# SDR SWAA042349

- Difficulty date: August 15, 2004
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 59,345 hours, 52,023 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25220
- Condition: Cracked
- Location: Bs 727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FRAME AT BS 727C TO BS 727D, STR 9L CRACKED.  REMOVED AND REPLACED FRAME SECTION PER SRM.
